Please use this identifier to cite or link to this item:
Title: The Stasheff Model of a Simply-Connected Manifold and the String Bracket.
Authors: Lazarev, Andrey
First Published: Feb-2008
Publisher: The American Mathematical Society
Citation: Proceedings of the American Mathematical Society, 2008, 136 (2), pp. 735-745.
Abstract: We revisit Stasheff's construction of a minimal Lie-Quillen model of a simply connected closed manifold M using the language of infinity-algebras. This model is then used to construct a graded Lie bracket on the equivariant homology of the free loop space of M minus a point similar to the Chas-Sullivan string bracket.
DOI Link: 10.1090/S0002-9939-07-09040-5
ISSN: 0002-9939
Type: Article
Rights: This is the author's final draft of the paper published as Proceedings of the American Mathematical Society, 2008, 136 (2), pp. 735-745. The final version is available from Doi: 10.1090/S0002-9939-07-09040-5
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
STASHEFF.pdf181.36 kBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.